# SDR AALA202307179395

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A320*
- Aircraft serial: 7617
- Aircraft time: 18,636 hours, 7,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR DAMPER LOW PRESSURE. SERVICED 2R EMERGENCY EXIT DOOR DAMPER TO 1800 PSI PER AMM 52-22-00.
